# SDR UALA2010112904382

- Difficulty date: November 28, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 41,135 hours, 5,070 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Condition: Faulty
- Location: Lt Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L SIDE INOP LIGHT ON.  ASSOCIATED MTNC MSG 30-220 22.  FAILED MAT TEST.  LT NR 2 SIDE WINDOW.  TRIED CONTROLLER, NO HELP.  MESSAGE SHOWED HEATER CIRCUIT OPEN OR SHORTED.  SLAVED IN NEW 2L SLIDING WINDOW. WINDOW HEAT TEST IN MAT PASSES.  STARTED REMOVING SLIDING WINDOW 2L IAW MM. COMPLETED THRU STEP 2D.(3) PG 402. CONTINUED REMOVAL AND INSTALLATION OF 2L WINDOW IAW AMM. REQUIRES CONTINUATION TO COMPLETION FOR ACCOMPLISHMENT. COMPLETED 2L SLIDING WINDOW INSTALLATION IAW MM.
